# SDR ASAA2022053138528

- Difficulty date: May 31, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,669 hours, 11,000 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB798
- Condition: Leaking
- Location: #2 Engine
- Part time: 30,415 hours, 9,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG FUEL LEAKING FROM HMU AFT CANNON PLUG (HAAU-A) FITTING AT BOTTOM OF HMU. GROUNDED - YES. REMOVED & REPLACED HMU FROM #2 ENG. REF B737-900 AMM 73-21-10.
